# SDR XN0A1258

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 46,041 hours, 31,104 cycles
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GOT NR 1 ENGINE TEMP HIGH AND REGUL FAULT LIGHTS.  TEMP WAS PEGGED AT 300 DEGREES C.  PERFORMED QRH WITH NO CHANGE.  LT AND CENTER MANIFOLD LIGHTS CAME ON.  REDUCED THROTTLE TO IDLE.  TEMP REDUCED AND LIGHTS EXTINGUISHED.  REMOVED AND REPLACED NR 1 ENGINE BLEED AIR PNEU REGULATOR IAW MM CHAPTER 36-11-14.  LEAK AND OPS CK GOOD.  REMOVED AND REPLACED NR 1 ENGINE FAN AIR VALVE IAW MM CHAPTER 36-11-16.  LEAK AND OPS CK GOOD.  SYSTEM OPS CHECKS GOOD IAW MM CHAPTER 36-11-00.
